# SDR DLL14961102

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503141
- Condition: Dented
- Location: C1 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN THE FUSELAGE SKIN WAS FOUND APPROX 15 AFT OF THE  AFT EDGE OF THE C-1 DOOR OPENING BETWEEN STR 24, 25.  THE DAMAGE WAS CUT OUT, FILLED AND REINFORCED.
